Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a physician and the mother of a 12 year old female with pertinent medical history and drug reactions/allergies reported as none who on 19-DEC-2006 was vaccinated with the first dose of Gardasil (lot #655165/1425F). concomitant therapy included tetanus toxoid. On 28-DEC-2006, the patient experienced a rash at the injection site right after receiving the vaccination. The patient also experienced mild headaches almost immediately. A few days later the patient''s headaches became more intense. The patient still experienced intermittent headaches but the severity has not decreased. On 31-DEC-2006, the patient presented to the physician office and complained that she had a headache for four days. The patient was told by the physician to increase the dosage of Motrin. On 01-JAN-2007, the patient presented to the physician office again and stated that she was not better and still had a headache. The physician stated when the patient pressed over her sinus area it seemed tender. The patient was treated with oral antibiotics. The patients headache persisted. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166